# SDR HALA2019061900307

- Difficulty date: June 13, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,904 hours, 3,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 26-37.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 26 AND 37.4 AT -Y2462 IS CORRODED AT LOCATIONS: C29+4, C30+11, C32+7, C32+16, C34, C34+5.  REMOVED CORROSION FROM SEAT TRACK IAW SRM 51-74-00 REV 100.  DAMAGE OUTSIDE OF SRM 53-00-15 REV 100 LIMITS.  THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11 REV 100, AND DWG F53276421008.
